Alert archive / Indiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 223, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 11, 2011, 2:05 AM EDT for Delaware County, Madison County, Tipton County, Indiana. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2011, 2:05 AM EDT (06:05 UTC)
- Expired
- Jun 11, 2011, 2:45 AM EDT
- In force
- 40 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Delaware County, IN, Madison County, IN, Tipton County, IN
The radar
The Indianapolis radar (KIND), 77 km from the middle of the area, began a volume at 06:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 2:28 AM EDT | TSTM WND GST 60 | Muncie, IN | LOCATION...MORNINGSIDE. BRANCHES BROKEN APPROX 2.5 INCHES IN DIAMETER. REPORT FROM SPOTTERNETWORK.ORG |
| Jun 11, 2:29 AM EDT | TSTM WND DMG | Anderson, IN | ANDERSON UNIVERSITY REPORTED TO EMERGENCY MANAGEMENT THAT A LARGE LIVE TREE WITH ABOUT A 3-FOOT DIAMETER BLEW DOWN AT 6TH AND COTTAGE ON THE CAMPUS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 6.1 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1004 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 1475 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
865
WUUS53 KIND 110605
SVRIND
INC035-095-159-110645-
/O.NEW.KIND.SV.W.0223.110611T0605Z-110611T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
205 AM EDT SAT JUN 11 2011
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DELAWARE COUNTY IN EAST CENTRAL INDIANA...
MADISON COUNTY IN CENTRAL INDIANA...
EASTERN TIPTON COUNTY IN CENTRAL INDIANA...
* UNTIL 245 AM EDT
* AT 200 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 5 MILES SOUTH OF ELWOOD...OR 10
MILES NORTHWEST OF ANDERSON...AND MOVING EAST AT 50 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ALEXANDRIA...ORESTES AND CHESTERFIELD AROUND 210 AM EDT...
SUMMITVILLE AND DALEVILLE AROUND 215 AM EDT...
YORKTOWN AROUND 220 AM EDT...
GASTON...BALL STATE UNIVERSITY AND MUNCIE AROUND 225 AM EDT...
EATON AROUND 230 AM EDT...
ALBANY AROUND 240 AM EDT...
THIS INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 26 AND 51.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4004 8565 4016 8587 4022 8587 4022 8598
4028 8609 4040 8603 4039 8586 4038 8585
4039 8559 4038 8524 4022 8523
TIME...MOT...LOC 0605Z 251DEG 43KT 4022 8575
WIND...HAIL 60MPH <.75IN
$$
PUMA2 follow-up statements
000
WWUS53 KIND 110617
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
217 AM EDT SAT JUN 11 2011
INC035-095-159-110645-
/O.CON.KIND.SV.W.0223.000000T0000Z-110611T0645Z/
DELAWARE-MADISON-TIPTON-
217 AM EDT SAT JUN 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DELAWARE...
MADISON AND EASTERN TIPTON COUNTIES UNTIL 245 AM EDT...
AT 214 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR ALEXANDRIA...OR 11 MILES SOUTH
OF FAIRMOUNT...MOVING EAST AT 55 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
GASTON...BALL STATE UNIVERSITY AND MUNCIE AROUND 225 AM EDT...
EATON AROUND 230 AM EDT...
ALBANY AROUND 235 AM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4004 8565 4016 8587 4022 8587 4022 8598
4028 8609 4037 8599 4039 8586 4038 8585
4038 8524 4022 8523
TIME...MOT...LOC 0617Z 250DEG 47KT 4028 8559
WIND...HAIL 60MPH <.75IN
$$
PUMA179
WWUS53 KIND 110629
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
229 AM EDT SAT JUN 11 2011
INC035-095-159-110645-
/O.CON.KIND.SV.W.0223.000000T0000Z-110611T0645Z/
DELAWARE-MADISON-TIPTON-
229 AM EDT SAT JUN 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DELAWARE...
NORTHERN MADISON AND EASTERN TIPTON COUNTIES UNTIL 245 AM EDT...
AT 228 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR ALEXANDRIA...OR 11 MILES SOUTH
OF FAIRMOUNT...MOVING NORTHEAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
GASTON AND YORKTOWN AROUND 235 AM EDT...
BALL STATE UNIVERSITY AND MUNCIE AROUND 240 AM EDT...
EATON AROUND 245 AM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4008 8555 4019 8567 4023 8584 4022 8598
4028 8609 4037 8599 4039 8586 4038 8585
4038 8524 4022 8523
TIME...MOT...LOC 0629Z 245DEG 32KT 4027 8558
WIND...HAIL 60MPH <.75IN
$$
PUMAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 12:56 AM EDT, 1 hour 9 minutes earlier.
Area forecast discussion, Jun 11, 12:56 AM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1256 AM EDT SAT JUN 11 2011 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW && .SYNOPSIS...A FRONTAL SYSTEM ACROSS THE AREA WILL KEEP THUNDERSTORMS IN THE FORECAST THROUGH SATURDAY...WITH POTENTIAL FOR SEVERE THROUGH LATE TONIGHT. THE PASSAGE OF A COLD FRONT ON SATURDAY WILL USHER IN COOLER TEMPERATURES AND CANADIAN HIGH PRESSURE WILL BUILD IN FOR SUNDAY AND MONDAY. BY TUESDAY NIGHT ANOTHER FRONTAL SYSTEM WILL BRING IN THUNDERSTORM CHANCES THROUGH THURSDAY AND TEMPERATURES WILL SLOWLY INCREASE BACK INTO THE MIDDLE 80S BY WEDNESDAY. && .NEAR TERM /REST OF TONIGHT/... STORMS ARE STRUGGLING TO STAY TOGETHER ACROSS ILLINOIS AT THIS TIME...AND HAVE BEEN THAT WAY ALL EVENING. SO...DROPPED POPS TO CHANCE ACROSS THE EASTERN THIRD OF FORECAST AREA. STAYED WITH LIKELY ACROSS THE REMAINDER OF THE AREA...CURRENT THINKING IS THAT COLD FRONT COULD STILL TRIGGER ACTIVITY OVER THE NORTHWEST PORTIONS OF THE AREA LATE TONIGHT. CURRENT QPFS IN GRIDS ARE ON LOWER SIDE...SO DO NOT HAVE TO MAKE ANY AMENDMENTS TO THOSE. TEMPS ARE ON TRACK...NO CHANGES. UPDATED GRIDS HAVE BEEN SENT. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... THE COLD FRONT WILL BE IN OR APPROACHING THE NORTHWEST PART OF THE FORECAST AREA SATURDAY MORNING SO CONVECTION ASSOCIATED WITH THAT SHOULD BE ONGOING AHEAD OF THE FRONT. THE FRONT SHOULD PASS THROUGH THE AREA BY AFTERNOON AND THUS HAVE TAPERED POPS DOWN FROM THE NORTHWEST TO THE SOUTHEAST THROUGH THE EVENING HOURS. TEMPERATURES IN THE NORTHWEST COULD START TO FALL DURING THE AFTERNOON AS WELL. BY SATURDAY NIGHT HIGH PRESSURE WILL START TO BUILD IN AND KEEP THE WEATHER FOR SATURDAY NIGHT THROUGH SUNDAY NIGHT DRY. WITH COLD ADVECTION BEHIND THE FRONT WILL SEE COOLER TEMPERATURES FOR LOWS SATURDAY NIGHT AND SUNDAY NIGHT /THE 50S/ AND HIGHS SUNDAY ONLY IN THE 70S. && .LONG TERM /MONDAY THROUGH FRIDAY/... ENSEMBLES SHOWING DECENT AGREEMENT IN THE LONG TERM FOR A RIDGE BUILDING IN SUNDAY THROUGH MONDAY NIGHT. BY TUESDAY AFTERNOON THE RIDGE STARTS TO BREAK DOWN AND ANOTHER FRONTAL SYSTEM WILL MOVE THROUGH THE AREA WEDNESDAY AND THURSDAY AND WILL SEE THUNDERSTORM CHANCES FROM TUESDAY NIGHT THROUGH THURSDAY WHEN ANOTHER RIDGE STARTS TO BUILD IN FOR FRIDAY. HPC GUIDANCE LOOKS GOOD FOR HIGHS IN THE LOW TO MIDDLE 80S AFTER MONDAY/S 70S. && .AVIATION.../DISCUSSION FOR THE 06Z TAFS/... THUNDERSTORMS WILL AFFECT KIND AND KBMG TAFS RIGHT AT BEGINNING OF TAF PERIOD. HOWEVER THESE CELLS WILL BE EAST OF KIND AND KBMG BY 07Z. ANOTHER AREA OF THUNDERSTORMS OVER SOUTHERN ILLINOIS MAY AFFECT KBMG TAF IN A FEW HOURS. MODELS SUGGEST THAT SHORT WAVE OVER THE MID-MISSISSIPPI VALLEY WILL PROPAGATE ACROSS CENTRAL INDIANA OVERNIGHT. RECENT RADAR TRENDS SHOW STORMS BLOSSOMING ACROSS OVER A LINGERING FRONTAL BOUNDARY WITH BEST FORCING EXPECTED TO ARRIVE WITH THE COLD FRONT TOWARD 11-12Z. WILL CONTINUE VCTS MENTION THROUGH THIS PERIOD BUT ANY TSRA THAT DOES STRIKE MAY RESULT IN BRIEF MVFR OR IFR CONDITIONS. LATE SATURDAY MORNING AND SATURDAY AFTERNOON COOLER AND DRIER AIR ARRIVES BEHIND A COLD FRONT. FORECAST SOUNDINGS SHOW STRONG DRYING ASSOCIATED WITH THE STRONG SUBSIDENCE AS HIGH PRESSURE BUILDS INTO THE AREA FROM THE UPPER MIDWEST...DICTATING VFR CONDITIONS. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...CP NEAR TERM...TDUD SHORT TERM...CP LONG TERM....CP AVIATION...JP/JH
Hazardous weather outlook, Jun 10, 10:04 PM EDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1004 PM EDT FRI JUN 10 2011 INZ021-028>031-035>049-052>057-061>065-068>072-120215- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN-MORGAN-JOHNSON- SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-DAVIESS- MARTIN-LAWRENCE-JACKSON-JENNINGS- 1004 PM EDT FRI JUN 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. THE STORM PREDICTION CENTER WILL CONTINUE THE SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE AREA. THE MAIN THREATS WITH ANY STORMS THAT DO FORM WILL BE DAMAGING WINDS...FREQUENT LIGHTNING...LARGE HAIL...AND BRIEF DOWNPOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORM ACTIVITY IS POSSIBLE DURING THE DAY ON SATURDAY...AS WELL AS MONDAY THROUGH NEXT THURSDAY. AT THIS TIME...SEVERE STORMS ARE NOT EXPECTED...BUT SOME STORMS ON SATURDAY MAY CONTAIN GUSTY WINDS AND SMALL HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ051-060-067-120215- VIGO-SULLIVAN-KNOX- 1004 PM EDT FRI JUN 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. THE STORM PREDICTION CENTER WILL CONTINUE THE SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE AREA. THE MAIN THREATS WITH ANY STORMS THAT DO FORM WILL BE DAMAGING WINDS...FREQUENT LIGHTNING...LARGE HAIL...AND BRIEF DOWNPOURS. LOWLAND RIVER FLOODING IS EXPECTED ALONG PORTIONS OF THE WABASH RIVER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORM ACTIVITY IS POSSIBLE DURING THE DAY ON SATURDAY...AS WELL AS MONDAY THROUGH NEXT THURSDAY. AT THIS TIME...SEVERE STORMS ARE NOT EXPECTED...BUT SOME STORMS ON SATURDAY MAY CONTAIN GUSTY WINDS AND SMALL HAIL. LOWLAND RIVER FLOODING ALONG PORTIONS OF THE WABASH RIVER IS EXPECTED TO END BY SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) TDUD
In the hours before
Local storm report, Jun 11, 1:38 AM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
138 AM EDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 AM HEAVY RAIN AVON 39.76N 86.38W
06/11/2011 M0.56 INCH HENDRICKS IN TRAINED SPOTTER
AMOUNT IN 10 MINUTES
&&
BHHLocal storm report, Jun 11, 1:46 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
146 AM EDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0137 AM TSTM WND GST 3 E LEBANON 40.05N 86.42W
06/11/2011 M55 MPH BOONE IN TRAINED SPOTTER
ONE SNAPPED POWER POLE
&&
BHHLocal storm report, Jun 11, 1:47 AM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
147 AM EDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0137 AM TSTM WND DMG 3 E LEBANON 40.05N 86.42W
06/11/2011 BOONE IN TRAINED SPOTTER
A POWER POLE HAS BEEN SNAPPED OFF
&&
BHHLocal storm report, Jun 11, 1:49 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
149 AM EDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 AM TSTM WND GST 2 E CARMEL 39.97N 86.07W
06/11/2011 M74 MPH HAMILTON IN TRAINED SPOTTER
&&
BHHLocal storm report, Jun 11, 2:02 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
202 AM EDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM HAIL CICERO 40.12N 86.02W
06/11/2011 U0.50 INCH HAMILTON IN PUBLIC
&&
BHHLocal storm report, Jun 11, 2:05 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
205 AM EDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM HAIL CICERO 40.12N 86.02W
06/11/2011 U0.50 INCH HAMILTON IN PUBLIC
&&
BHHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 11:21 PM EDT | Special Weather Statement | IND | Morgan | 24 min |
| Jun 10, 11:37 PM EDT | Severe Thunderstorm Warning | IND | Brown, Johnson, Monroe, Morgan | 38 min |
| Jun 10, 11:55 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion | 50 min |
| Jun 11, 12:24 AM EDT | Severe Thunderstorm Warning | IND | Montgomery, Parke, Putnam | 51 min |
| Jun 11, 12:48 AM EDT | Severe Thunderstorm Warning | IND | Hendricks | 42 min |
| Jun 11, 1:02 AM EDT | Severe Thunderstorm Warning | IND | Boone | 43 min |
| Jun 11, 1:17 AM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Marion | 43 min |
| Jun 11, 1:50 AM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Madison, Marion | 40 min |
| Jun 11, 2:15 AM EDT | Areal Flood Warning | IND | Bartholomew, Decatur, Jackson, Jennings, Lawrence | 5 hr |
| Jun 11, 2:21 AM EDT | Severe Thunderstorm Warning | IND | Knox, Sullivan | 54 min |
| Jun 11, 2:41 AM EDT | Areal Flood Warning | IND | Delaware, Madison | 4 hr |
| Jun 11, 2:42 AM EDT | Severe Thunderstorm Warning | IND | Delaware, Randolph | 18 min |
| Jun 11, 6:12 PM EDT | Special Weather Statement | IND | Greene | 48 min |
| Jun 11, 7:05 PM EDT | Special Weather Statement | IND | Greene | 40 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.